# SDR ASAA2017092622053

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 57,842 hours, 22,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO CLOSE. GROUNDED - YES. REMOVED R1 DOOR LINER AND SLIDE, REF AMM 52-11-31-000-802 AND 25-66-01-000-801. ADJUSTED GUIDE ARM NUT 3 FLAT TURNS DOWN - NO HELP. TURNED NUT BACK TO NORMAL. ADJUSTED UPPER FWD AND AFT LATCH RECEIVERS, ADJUSTED HORIZONTAL ROD AND GUIDE ARM, ADJUSTED ALL STOP PINS, ADJUSTED CENTERING GUIDE. ALL OTHER RIG ADJUSTMENTS CHECKED GOOD, REF AMM 52-11-00-850-801. ACCOMPLISHED DOOR SYSTEM TEST, TESTED GOOD. REINSTALLED THE L1 DOOR LINING, REF AMM 52-11-31-400-802, AND REINSTALLED THE L1 DOOR ESCAPE SLIDE, REF AMM 25-66-01-400-803.
